67.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Chemo and varicose veins

2 REPLIES 2
Dawnyw
Member

Re: Chemo and varicose veins

Hi there, just read your thread...I have a very noticeable long, raised varicose vein going from my thigh to my ankle...don't usually get any problems except maybe some itching in the hot weather. I too was concerned as I had the same symptons as you a day after my biopsies , I'm due to start chemo on Wednesday and will be mentioning it to my onco if the symptoms reoccur....I think you should keep mentioning it to your care team , it's hard to believe it's not related ....let me know how you're getting on....dawnyw
lavendersblue
Member

Re: Chemo and varicose veins

I was very interested to hear your report on your veins Mac as I had similar problems . I was on Epirubicin and had an outcrop of horrid spider veins all over my legs , I also had a retinal bleed in my left eye and lost the sight in it for about a month . Nurse and Oncologist all denied that it could be linked .....but I never believed them . I am convinced that it was all caused by the Epirubicin .
I am sure they are not always honest about some side effects.
Hugs,
Jill x

MAC66
Member

Chemo and varicose veins

I had my first round of chemo last week. By the end of the week my varicose veins were very swollen, inflamed and so painful. I also had a large red, hot patch of skin on my thigh. The chemo nurses I spoke to said they are not aware of a link between chemo and veins but having had them for years with no problems other than occasional itching, I can't believe this sudden flare up is not related in some way. Anyone else had a similar problem?